# SDR DALA2015072004500

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AT RT SLAT PANEL NR 2 OTBD SKIN.  DENTS WERE MEASSURE WITH FOLLOW BS 237 CONDITIONS DEPTH OF DENT 0.015", DIAMETER 0.800" DENT ON REGION "A" AND WITHIN LIMITS IAW SRM 57-03, PAR 18, FIG 18, ALSO ON BS 227, X=0.005, D=0.900, REG A. WITHIN LIMITS IAW SRM 57-03, PAR 18, FIG 18. PERFORM DECAL CONDITION INSPECTION EACH C-CHECK.  HFEC INSPECTION WAS PERFORMED AND NO CRACKS WERE FOUND.
